Leicester Research Archive

Leicester Research Archive >
College of Science and Engineering >
Geography, Department of >
Published Articles, Dept. of Geography >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2138

Title: Higher order vagueness in geographical information: Empirical geographical population of Type n fuzzy sets
Authors: Fisher, Peter F.
Cheng, T.
Wood, J.
Issue Date: 2007
Citation: GeoInformatica, 2007, 11 (3), pp.311-330
ISSN: 1384-6175
Links: http://dx.doi.org/10.1007/s10707-006-0009-5
http://hdl.handle.net/2381/2138
Type: Article
Appears in Collections:Published Articles, Dept. of Geography

Files in This Item:

There are no files associated with this item.

View Statistics

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.

 

MAINTAINER